Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 247307, 6 pages
http://dx.doi.org/10.1155/2013/247307
Research Article

A Note on the Exponential G-Martingale

1Glorious Sun School of Business and Management, Donghua University, 1882 West Yanan Road, Shanghai 200051, China
2Department of Mathematics, Donghua University, 2999 North Renmin Road, Songjiang, Shanghai 201620, China

Received 14 November 2013; Accepted 26 November 2013

Academic Editor: Litan Yan

Copyright © 2013 Yunsheng Lu and Yingying Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Peng, “Nonlinear expectations and stochastic calculus under uncertainty, preprint,” Probability. In press. View at Google Scholar
  2. S. Peng, G-Expectation, G-Brownian Motion and Related Stochastic Calculus of Itô Type, Springer, Berlin, Germany, 2007, Stochastic Analysis and Applications the Abel Symposium.
  3. J. Xu, H. Shang, and B. Zhang, “A Girsanov type theorem under G-framework,” Stochastic Analysis and Applications, vol. 29, no. 3, pp. 386–406, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. L. Denis, M. Hu, and S. Peng, “Function spaces and capacity related to a sublinear expectation: application to G motion paths,” Potential Analysis, vol. 34, no. 2, pp. 139–161, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. M.-S. Hu and S.-G. Peng, “On representation theorem of G-expectations and paths of G-Brownian motion,” Acta Mathematicae Applicatae Sinica, vol. 25, no. 3, pp. 539–546, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. X. Li and S. Peng, “Stopping times and related Itô's calculus with G Brownian motion,” Stochastic Processes and their Applications, vol. 121, no. 7, pp. 1492–1508, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. N. Kazamaki, Continuous Exponential Martingales and BMO, vol. 1579, Springer, Berlin, Germany, 1994, Lecture Notes in Mathematics.
  8. Y. Song, “Properties of hitting times for G-martingales and their applications,” Stochastic Processes and Their Applications, vol. 121, no. 8, pp. 1770–1784, 2011. View at Google Scholar